# SDR IPXA2020110762127

- Difficulty date: October 25, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA8021329
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FWD CARGO CEILING LINER SUPPORT CHANNEL BENT AND HAS 3 EA FASTENER HOLES CRACKED BETWEEN STA 899-999 X= -65.5.  REPLACED SUPPORT CHANNEL ON FWD CARGO CEILING AT STA 899-999 X= -65.5, IAW SRM 51-35-01.  (MINOR)
